# SDR 98UAL900347

- Difficulty date: July 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608UA
- Make and model: Boeing 767222
- Aircraft serial: 21869
- Engine: Pwa JT9D7R4D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1290
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT CORROSION BETWEEN TWO EXISTING REPAIRS AT STA 1290, BELLY OF AIRCRAFT FORWARD OF NR 3 VHF ANTENNA.
